advertisement
Question
Posted by: meisie | 2004/09/24

tender breasts

Is is common to have tender breasts when you are on the pill?

I have been having very tender breasts and have only been on the pill for 3 months, my breasts are so tender that they are more on the hurting side!!!

please help, is this normal or can something be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Tender breasts are common on the pill. It should get better but if it does not you may need to change the preparation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sheryl | 2004/09/24

it could be the pill and pms or it could be high prolactin levels. my friend had aching breasts and found out her prolcatin levels were very high (through a blood test). she's not on medication is has no breast pain at all.

have your doctor test it

Reply to sheryl

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement